RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 15, Number 2  


The well-posedness of the Dirichlet and Poincare problems in a cylindric domain for the multi-dimensional Chapligin equation
S. A. Aldashev
3
CN-edge domination in graphs
A. Alwardi, N. D. Soner
11
Structure of some compact quantum semigroups
M. A. Aukhadiev
18
Inclusion properties for certain subclasses of $p$-valent functions associated with new generalized derivative operator
E. A. Eljamal, M. Darus
27
Infinitesimal MG-deformations of ovaloid
D. A. Zhukov
35
Regularization in inverse dynamic problems for the equation of $SH$-waves in a porous medium
Kh. Kh. Imomnazarov, Sh. Kh. Imomnazarov, T. T. Rakhmonov, Z. Sh. Yangiboyev
45
On automorphisms of strongly regular graphs with parameters $(320,99,18,36)$
A. A. Makhnev, A. M. Kagazezheva
58
Strong insertion of an $\alpha$-continuous function
M. Mirmiran
69
Extremal values of the integral of the mean curvature on the set of parallelepipeds with a given geodesic diameter
N. V. Rasskazova
77

Notes
Erratum to: “Iinfinitesimals in ordered vector spaces”
E. Yu. Emelyanov
82
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021